# SDR PNSA2017072404

- Difficulty date: July 22, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- Aircraft time: 43,067 hours, 42,097 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, CREW ATTEMPTED TO TEST THE LT FIRE TEST, LEFT TAILPIPE HOT LIGHT DID NOT COME ON. AFTER TROUBLESHOOTING MX FOUND A BROKEN WIRE AT THE INBD LOWER TAIL PIPE HOT DETECTOR, WIRE WAS BROKEN OFF AT THE RING TERMINAL. RING TERMINAL WAS REPLACED AND RE-INSTALLED.
